IJPAM: Volume 16, No. 4 (2004)

A SPECTRAL METHOD FOR THE NAVIER-STOKES
EQUATIONS ON THE SPHERICAL SURFACE

Abdur Rashid
Department of Mathematics
Gomal University
D.I. Khan, PAKISTAN
e-mail: rashid_himat@yahoo.com


Abstract.A spectral scheme is proposed for the Navier-Stokes equation on the spherical surface. The stability and the convergence are proved.

Received: July 6, 2004

AMS Subject Classification: 76N10, 76D99, 65N35, 65N12

Key Words and Phrases: Navier-Stokes equations, spherical surface, spectral
method, stability, convergence

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 16
Issue: 4